Alert archive / Louisiana / Flash Flood Warnings in 2008

Flash Flood Warning 9, NWS New Orleans, LA

May 14, 20086 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at May 14, 2008, 8:39 PM CDT for 6 parishes in Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2008, 8:39 PM CDT (01:39 UTC)
Expired
May 14, 2008, 10:45 PM CDT
In force
2 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties East Baton Rouge Parish, LA, Iberville Parish, LA, Livingston Parish, LA, Pointe Coupee Parish, LA, Tangipahoa Parish, LA, West Baton Rouge Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 1.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2008-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2008-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLIX 150143
FFWLIX
LAC033-047-063-077-105-121-150345-
/O.NEW.KLIX.FF.W.0009.080515T0139Z-080515T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
839 PM CDT WED MAY 14 2008

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...ZACHARY...OAK HILLS PLACE...BATON
  ROUGE...BAKER...
  NORTHERN IBERVILLE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF PLAQUEMINE...
  LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF DENHAM SPRINGS...
  SOUTHERN POINTE COUPEE PARISH IN SOUTHEAST LOUISIANA...
  SOUTHERN TANGIPAHOA PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF HAMMOND...
  WEST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF PORT ALLEN...

* UNTIL 1045 PM CDT

* AT 837 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED CONTINUED 
  FLOODING OF STREETS IN LIVINGSTON PARISH.   THE HEAVY RAINFALL     
  AND THUNDERSTORM ACTIVITY HAS MOVED TO THE SOUTH AND EAST OF       
  THE BATON ROUGE REGION...WITH LITTLE ADDITIONAL RAINFALL EXPECTED  
  THROUGH THE EVENING HOURS.  ANY FLOODING CURRENTLY TAKING PLACE    
  SHOULD COME TO AN END WITHIN THE NEXT TWO HOURS.  

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING 
OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND 
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3066 9170 3065 9027 3035 9024 3030 9082
      3036 9089 3035 9100 3028 9103 3024 9149
TIME...MOT...LOC 0139Z 180DEG 0KT 3046 9073

$$

32

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 14, 6:59 PM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 14, 6:59 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
659 PM CDT WED MAY 14 2008

.UPDATE...

HAVE CANCELLED TORNADO WATCH 321 FOR THE BATON ROUGE AREA AND
SOUTHWEST MISSISSIPPI...AS THE THREAT OF SEVERE WEATHER HAS
SHIFTED EASTWARD. A MESOHIGH HAS DEVELOPED OVER THESE AREAS DUE TO
A VERY STABLE RAIN COOLED AIRMASS SETTLING IN BEHIND THE
CONVECTIVE COMPLEX.

IN ADDITION...HAVE EXTENDED THE TORNADO WATCH EASTWARD INTO
COASTAL MISSISSIPPI AS SEVERE THUNDERSTORMS IN ST. TAMMANY PARISH
CONTINUE TO SLOWLY PUSH EASTWARD.

NO OTHER UPDATES TO THE FORECAST PACKAGE HAVE BEEN MADE.

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT WED MAY 14 2008/

SYNOPSIS...
TORNADO WATCH 321 REMAINS IN EFFECT FOR PORTIONS OF SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI THROUGH 9 PM CDT THIS EVENING.
CONVECTION IS CURRENTLY LIMITED TO THE NORTHWESTERN PORTION OF THE
PARISH/COUNTY WARNING AREA...BUT COVERAGE IS EXPECTED TO INCREASE
THROUGH THE AFTERNOON AND EVENING.

DISCUSSION...
A SLOW MOVING COLD FRONT WILL CONTINUE TO SLIDE SOUTHEASTWARD
THROUGH FRIDAY. AHEAD OF THE COLD FRONT...SOUTHERLY WINDS WILL
CONTINUE TO PUMP WARM...MOIST AIR INTO THE REGION FROM THE GULF OF
MEXICO. WITH A MOIST...UNSTABLE AIRMASS IN PLACE...A SLIGHT RISK
OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY EVENING.
SLOW MOVING STORMS WITH AMPLE MOISTURE AVAILABLE ALSO POSE A
THREAT OF LOCALLY HEAVY RAINFALL. THE THREAT LOOKS TO BE
SIGNIFICANT ENOUGH THAT A FLASH FLOOD WATCH WILL BE ISSUED FOR
PORTIONS OF THE AREA NORTH OF THE INTERSTATE 10/12 CORRIDOR WITH
THE AFTERNOON FORECAST PACKAGE. THE FLASH FLOOD WATCH WILL BE IN
EFFECT FROM NOON THROUGH 9 PM CDT THURSDAY.

HEAVY RAINFALL OVER THE MIDDLE AND LOWER MISSISSIPPI VALLEY MAY
ALSO CAUSE AN INCREASE IN RIVER WATER LEVELS. WITH WATER LEVELS
STILL NEAR OR JUST ABOVE FLOOD STAGE ALONG PORTIONS OF THE
MISSISSIPPI AND ATCHAFALAYA RIVERS...THIS COULD CAUSE SOME
ADDITIONAL FLOODING CONCERNS. RESIDENTS WITH INTERESTS ALONG AREA
RIVERS ARE URGED TO MONITOR FLOOD STATEMENTS AND FORECASTS FOR
UPDATED INFORMATION PERTAINING TO THIS FLOOD THREAT.

THE COLD FRONT SHOULD FINALLY CLEAR THE AREA BY FRIDAY AFTERNOON
WHICH WILL END THE THREAT OF RAIN. WHILE HIGH TEMPERATURES WILL
REMAIN NEAR NORMAL OVER THE WEEKEND...MORNING LOWS WILL BE 5 TO 10
DEGREES LOWER THAN NORMAL ON SATURDAY. HIGH PRESSURE WILL MOVE
INTO THE REGION BEHIND THE FRONT...LEADING TO DRY CONDITIONS
THROUGH EARLY NEXT WEEK.

AVIATION...
SCATTERED CONVECTION IS EXPECTED TO CONTINUE INTO THE EVENING ACROSS
THE AREA...WITH THE GREATEST THREAT DURING THE LATE AFTERNOON AND
AGAIN TOMORROW. OUTSIDE CONVECTION...GENERALLY MVFR CEILINGS SHOULD
PREVAIL.

MARINE...
TORNADO WATCH 321 REMAINS IN EFFECT FOR LAKES PONTCHARTRAIN AND
MAUREPAS THROUGH 9 PM CDT THIS EVENING. MODERATE ONSHORE FLOW
WILL CONTINUE THROUGH THURSDAY IN ADVANCE OF A COLD FRONT THAT
WILL MOVE ACROSS THE COASTAL WATERS FRIDAY. MODERATE OFFSHORE FLOW
WILL BRIEFLY DEVELOP IN THE WAKE OF THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  70  83  65  78 /  80  80  50  20
BTR  73  84  67  78 /  80  80  40  20
MSY  72  84  70  82 /  30  70  40  30
GPT  72  82  69  81 /  30  80  50  30

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR LAZ034>040-
     046>050.

GM...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MSZ068>071-077.

GM...NONE.
&&

32
Hazardous weather outlook, May 14, 6:02 AM CDT, 14 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
602 AM CDT WED MAY 14 2008

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-141700-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY-
IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-
ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-
ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-
UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE-
LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES-
LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
602 AM CDT WED MAY 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF
MEXICO...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL REMAIN THROUGH TONIGHT.
THE HAZARDS POSSIBLY ASSOCIATED WITH SEVERE THUNDERSTORMS WILL BE
STRONG DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...VERY
HEAVY RAINFALL AND AN ISOLATED TORNADO.

HIGH FLOWS AND FLOODING WILL CONTINUE ALONG THE MISSISSIPPI AND
ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD
STATEMENTS FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL REMAIN THROUGH THURSDAY NIGHT.
THE MAIN HAZARD EXPECTED WITH ANY SEVERE THUNDERSTORMS WILL BE
STRONG DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY
HEAVY RAINFALL.

HEAVY PROLONGED RAINFALL WILL BECOME AN INCREASING THREAT LATE
TONIGHT THROUGH THURSDAY NIGHT AS CONDITIONS BEGIN TO EVOLVE FROM
A SEVERE WEATHER THREAT TO MORE OF A HEAVY RAINFALL POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...
PERSONNEL WITH PUBLIC SAFETY RESPONSIBILITIES SHOULD MONITOR
FORECASTS THROUGH THURSDAY NIGHT.

17

In the hours before

Local storm report, May 14, 3:02 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
302 PM CDT WED MAY 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             ERWINVILLE              30.53N 91.41W
05/14/2008  E2.75 INCH       WEST BATON ROUGE   LA   PUBLIC

            PUBLIC REPORTED BASEBALL-SIZED HAIL NEAR ERWINVILLE

&&

25
Local storm report, May 14, 3:09 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
309 PM CDT WED MAY 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TSTM WND DMG     5 SSE LIVONIA           30.50N 91.52W
05/14/2008                   POINTE COUPEE      LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN NEAR PARISH LINE SOUTH OF
            LIVONIA. GOLFBALL-SIZED HAIL ALSO REPORTED.

&&

25
Local storm report, May 14, 3:38 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
338 PM CDT WED MAY 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             LOTTIE                  30.56N 91.64W
05/14/2008  E1.75 INCH       POINTE COUPEE      LA   EMERGENCY MNGR

            GOLFBALL-SIZED HAIL ACROSS MUCH OF PARISH ALONG 190 FROM
            LOTTIE TO ERWINVILLE 215-300PM.

0320 PM     HAIL             BAKER                   30.59N 91.16W
05/14/2008  E1.75 INCH       EAST BATON ROUGE   LA   BROADCAST MEDIA

            GOLFBALL-SIZED HAIL NEAR INTERSECTION OF 61 AND 19.

&&

25
Local storm report, May 14, 3:43 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
343 PM CDT WED MAY 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             ZACHARY                 30.66N 91.15W
05/14/2008  E1.75 INCH       EAST BATON ROUGE   LA   FIRE DEPT/RESCUE

            GOLFBALL-SIZED REPORTED NEAR ZACHARY.

&&

25
Local storm report, May 14, 6:20 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
620 PM CDT WED MAY 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     BATON ROUGE             30.45N 91.13W
05/14/2008                   EAST BATON ROUGE   LA   FIRE DEPT/RESCUE

            TREES AND POWER LINES DOWN ON NORTH SIDE OF BATON ROUGE.

0420 PM     TSTM WND DMG     2 N WATSON              30.60N 90.95W
05/14/2008                   LIVINGSTON         LA   TRAINED SPOTTER

            TREES DOWN ALONG WITH PEA SIZE HAIL.

0420 PM     TSTM WND GST     WATSON                  30.58N 90.95W
05/14/2008  E70.00 MPH       LIVINGSTON         LA   TRAINED SPOTTER

            RETIRED NWS EMPLOYEE REPORTED 10 MINUTES OF PEA TO MARBLE
            SIZE HAIL ALONG WITH 70 MPH WINDS. FLYING DEBRIS REPORTED
            ALONG WITH SMALL TREES DOWN.

0430 PM     TSTM WND DMG     WATSON                  30.58N 90.95W
05/14/2008                   LIVINGSTON         LA   TRAINED SPOTTER

            WIDESPREAD MODERATE DAMAGE. STREET SIGNS MANGLED TO
            POLES.

0450 PM     HAIL             LIVINGSTON              30.50N 90.75W
05/14/2008  E1.75 INCH       LIVINGSTON         LA   CO-OP OBSERVER

0505 PM     HAIL             5 WNW PONCHATOULA       30.47N 90.52W
05/14/2008  E1.00 INCH       TANGIPAHOA         LA   AIRPLANE PILOT

            QUARTER SIZE HAIL IN TOWN OF PUMPKIN CENTER.

0530 PM     HAIL             HAMMOND                 30.51N 90.46W
05/14/2008  E1.75 INCH       TANGIPAHOA         LA   AIRPLANE PILOT

            GOLFBALL SIZE HAIL NEAR SOUTHEASTERN LOUISIANA UNIVERSITY
            CAMPUS.

0550 PM     FLASH FLOOD      LIVINGSTON              30.50N 90.75W
05/14/2008                   LIVINGSTON         LA   CO-OP OBSERVER

            5 INCHES OF RAIN MEASURED SINCE 430 PM.

0550 PM     TSTM WND DMG     1 S WALKER              30.47N 90.87W
05/14/2008                   LIVINGSTON         LA   NWS EMPLOYEE

            TREE DOWN. MCDONALDS SIGN BLOWN DOWN. STREETS FLOODED.

&&

22
Special weather statement, May 14, 7:24 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
724 PM CDT WED MAY 14 2008

LAZ058-060>064-070-150200-
LOWER ST BERNARD-ORLEANS-ST CHARLES-ST JOHN THE BAPTIST-
UPPER JEFFERSON-UPPER PLAQUEMINES-UPPER ST BERNARD-
724 PM CDT WED MAY 14 2008

...A LINE OF STRONG THUNDERSTORMS MOVING INTO METRO NEW ORLEANS
AREA...

A LINE OF STRONG THUNDERSTORMS THUNDERSTORMS ACROSS LAKE
PONTCHARTRAIN WILL MOVE SOUTHEAST ACROSS THE METRO NEW ORLEANS
BETWEEN 745 PM AND 845 PM. WIND GUSTS OF 35 TO TO 45 MPH AND FREQUENT
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THE PASSAGE THE
THUNDERSTORMS. RAINFALL OF 1 TO 2 INCHES IN A SHORT PERIOD OF
TIME MAY RESULT IN FLOODING OF STREETS AND AREAS OF POOR DRAINAGE.

A TORNADO WATCH IS IN EFFECT UNTIL 900 PM FOR THE METRO NEW
ORLEANS AREA. CONTINUE TO MONITOR TELEVISION...BROADCAST NEWS
AND NOAA WEATHER RADIO FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:00 PM CDTSevere Thunderstorm WarningLIXSaint Tammany45 min
May 14, 7:32 PM CDTSpecial Marine WarningLIX88 min
May 14, 7:40 PM CDTSevere Thunderstorm WarningLIXSaint Tammany50 min
May 14, 7:41 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Bernard49 min
May 14, 7:53 PM CDTFlash Flood WarningLIXSaint Tammany2 hr
May 14, 8:28 PM CDTRiver Flood WarningLIXSaint Tammany25 hr
May 14, 8:28 PM CDTRiver Flood WarningLIXSaint Tammany64 hr
May 14, 9:24 PM CDTRiver Flood WarningLIXSaint Tammany4 days
May 15, 4:16 AM CDTRiver Flood WarningLIXTangipahoa63 hr
May 15, 6:24 AM CDTSpecial Marine WarningLIX96 min
May 15, 6:40 AM CDTFlash Flood WarningLIXLivingston3 hr
May 15, 6:59 AM CDTFlash Flood WarningLIXEast Baton Rouge, Iberville, Pointe Coupee, West Baton Rouge3 hr
May 15, 7:09 AM CDTFlash Flood WarningLIXTangipahoa3 hr
May 15, 7:23 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Iberville, West Baton Rouge67 min
May 15, 7:42 AM CDTSevere Thunderstorm WarningLIXAscension, Assumption, Saint James63 min
May 15, 8:16 AM CDTSevere Thunderstorm WarningLIXLivingston44 min
May 15, 8:17 AM CDTSpecial Marine WarningLIX88 min
May 15, 8:24 AM CDTFlash Flood WarningLIXAscension2 hr
May 15, 8:27 AM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more48 min
May 15, 8:37 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa38 min
May 15, 8:50 AM CDTSevere Thunderstorm WarningLIXWashington40 min
May 15, 8:59 AM CDTSpecial Marine WarningLIX91 min
May 15, 9:09 AM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines, Saint Bernard66 min
May 15, 9:13 AM CDTTornado WarningLIXWashington32 min
May 15, 9:15 AM CDTSevere Thunderstorm WarningLIXSaint Tammany15 min
May 15, 9:52 AM CDTSpecial Marine WarningLIX83 min
May 15, 10:06 AM CDTRiver Flood WarningLIXTangipahoa14 hr
May 15, 10:24 AM CDTSpecial Marine WarningLIX96 min
May 15, 10:43 AM CDTRiver Flood WarningLIXEast Baton Rouge13 hr
May 15, 11:06 AM CDTSpecial Marine WarningLIX84 min
May 15, 11:33 AM CDTSpecial Marine WarningLIX87 min
May 15, 12:25 PM CDTSpecial Marine WarningLIX35 min

Nearby

Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.